# SDR 20001215SH037

- Difficulty date: July 19, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Aircraft time: 3,877 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transmitter
- Part number: 071010520000
- Condition: Inoperative
- Location: Vor System
- Part time: 380 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAGNETIC AZIMUTH TRANSMITTER UNIT INOPERATIVE.  12 DEGREE NORTH HEADING DEVIATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
